# SDR DALA2024011900825

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 89,606 hours, 17,092 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Unknown
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 L2 DOOR WILL NOT ARM. CORRECTIVE ACTION: CYCLED L2 DOOR HANDLE. DOOR ARMS NORMAL. REF B767-400 AMM 52-73. (5079338)
